# SDR DALA2014080304444

- Difficulty date: July 29, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD REPAIR  DOUBLER ON FWD CARGO DOOR WORN.  DAMAGE DOUBLERS REMOVED AND REPLACED IAW SRM 51-30-2,  SRM 52-05D FIG 806D, SRM 51-10-3 PAR 14 AND 21, AND INSTALLED IAW 51-30-2.
